# SDR VTZA05242

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 04134004
- Condition: Malfunctioned
- Location: Fwd E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LYN/ROA - FLT 6911 - DURING CLIMB-OUT, RETURNED TO LYH DUE TO THE NR 1 AHRS FAILURE.  AIRCRAFT RETURNED TO LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE RERACKED THE AHRS COMPUTER.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
